Cookies?
Library Header Image
LSE Research Online LSE Library Services

A goodness-of-fit test for single-index models

Li, W K and Tong, Howell and Xia, Y and Zhang, D (2004) A goodness-of-fit test for single-index models. Statistica Sinica, 14 (1). pp. 1-28. ISSN 1017-0405

Full text not available from this repository.
Item Type: Article
Official URL: http://www3.stat.sinica.edu.tw/statistica/
Additional Information: © 2004 Academia Sinica
Subjects: H Social Sciences > H Social Sciences (General)
H Social Sciences > HA Statistics
Sets: Collections > Economists Online
Departments > Economics
Departments > Statistics
Date Deposited: 02 Jul 2008 14:46
Last Modified: 01 Oct 2010 08:56
URI: http://eprints.lse.ac.uk/id/eprint/6280

Actions (login required)

View Item View Item